Alert archive / Nebraska / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 14, NWS North Platte, NE

May 17, 2019Arthur County, Garden County, Keith County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at May 17, 2019, 4:05 PM MDT for Arthur County, Garden County, Keith County, Nebraska. It was in force for 40 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 17, 2019, 4:05 PM MDT (22:05 UTC)
Expired
May 17, 2019, 4:45 PM MDT
In force
40 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.75 in
Wind
50.0 mph

Counties Arthur County, NE, Garden County, NE, Keith County, NE

The radar

The North Platte radar (KLNX), 129 km from the middle of the area, began a volume at 22:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 17, 4:40 PM MDTHAIL 17 Wnw Lemoyne, NEPEA TO QUARTER
May 17, 4:40 PM MDTHAIL 18 Wnw Lemoyne, NE
May 17, 4:40 PM MDTHAIL 18 Wnw Lemoyne, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 35 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 17, 1:59 PM MDTTornado WatchSPC9 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 10.1 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2019-05-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 31 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2019-05-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 328 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
31 J/kg
Mixed-layer CIN
-721 J/kg
Mixed-layer LCL
1114 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
328 m²/s²
0-3 km storm-relative helicity
332 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

296 
WUUS53 KLBF 172205
SVRLBF
NEC005-069-101-172245-
/O.NEW.KLBF.SV.W.0014.190517T2205Z-190517T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service North Platte NE
405 PM MDT Fri May 17 2019

The National Weather Service in North Platte has issued a

* Severe Thunderstorm Warning for...
  Southwestern Arthur County in west central Nebraska...
  Western Keith County in southwestern Nebraska...
  Southeastern Garden County in the Panhandle of Nebraska...

* Until 445 PM MDT.

* At 404 PM MDT, a severe thunderstorm was located 8 miles north of
  Brule, or 12 miles northwest of Ogallala, moving north at 45 mph.

  HAZARD...Golf ball size hail.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect 
           damage to roofs, siding, windows, and vehicles.

* Locations impacted include...
  Arthur, Brule, Lemoyne, Eagle Gulch Campground, Ruthon, Haythorn
  Lake, Clear Creek State Wildlife Management Area, McKeag, Otter
  Creek Campground, Lake View Campground, Jensen Lake, Belmar,
  Bourquim Hill and Velma.

This includes the following highways...
 Highway 61 between mile markers 102 and 130.
 Highway 92 between mile markers 117 and 136, and between mile
 markers 165 and 167.
 Interstate 80 in Nebraska between mile markers 120 and 123.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A Tornado Watch remains in effect until 900 PM MDT for the Panhandle
of, southwestern and west central Nebraska.

LAT...LON 4169 10221 4165 10162 4108 10178 4112 10203
TIME...MOT...LOC 2204Z 164DEG 39KT 4121 10193 

HAIL...1.75IN
WIND...<50MPH
 
$$

JWS
2 follow-up statements
085 
WWUS53 KLBF 172230
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
430 PM MDT Fri May 17 2019

NEC005-069-101-172245-
/O.CON.KLBF.SV.W.0014.000000T0000Z-190517T2245Z/
Arthur NE-Keith NE-Garden NE-
430 PM MDT Fri May 17 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM MDT
FOR SOUTHWESTERN ARTHUR...NORTHWESTERN KEITH AND SOUTHEASTERN GARDEN
COUNTIES...

At 429 PM MDT, a severe thunderstorm was located 9 miles northwest of
Lemoyne, or 19 miles southwest of Arthur, moving north at 30 mph.

HAZARD...Half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Damage to vehicles is expected.

Locations impacted include...
Arthur, Lemoyne, Eagle Gulch Campground, Ruthon, Haythorn Lake,
Jensen Lake, Belmar, Clear Creek State Wildlife Management Area,
Bourquim Hill, Velma, McKeag and Otter Creek Campground.

This includes the following highways...
 Highway 61 between mile markers 102 and 130.
 Highway 92 between mile markers 117 and 136, and between mile
markers 165 and 167.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A Tornado Watch remains in effect until 900 PM MDT for the Panhandle
of, southwestern and west central Nebraska.

LAT...LON 4169 10221 4165 10162 4126 10173 4122 10206
TIME...MOT...LOC 2229Z 191DEG 27KT 4137 10194 

HAIL...1.25IN
WIND...<50MPH
 
$$

JWS
501 
WWUS53 KLBF 172242
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
442 PM MDT Fri May 17 2019

NEC005-069-101-172251-
/O.EXP.KLBF.SV.W.0014.000000T0000Z-190517T2245Z/
Arthur NE-Keith NE-Garden NE-
442 PM MDT Fri May 17 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN ARTHUR...
NORTHWESTERN KEITH AND SOUTHEASTERN GARDEN COUNTIES WILL EXPIRE AT
445 PM MDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However small hail
and heavy rain are still possible with this thunderstorm.

A Tornado Watch remains in effect until 900 PM MDT for the Panhandle
of, southwestern and west central Nebraska.

LAT...LON 4169 10221 4165 10162 4126 10173 4122 10206
TIME...MOT...LOC 2241Z 164DEG 39KT 4149 10199 

$$

JWS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 17, 2:24 PM MDT, 1 hour 41 minutes earlier.

Area forecast discussion, May 17, 2:24 PM MDT, 1 hour 41 minutes before
Area Forecast Discussion
National Weather Service North Platte NE
324 PM CDT Fri May 17 2019

.MESOSCALE UPDATE...
Issued at 319 PM CDT Fri May 17 2019

At 19Z, surface low pressure was analyzed near Wray, CO. A warm
front extended northeast from near Ogallala to south of Thedford
and south of O'Neill. A dryline bulge extended from near Akron
through Wray, CO southward to along the CO/KS border. Deep layer
shear has increased this afternoon to 45 to 50kt near and south of
the warm front. Temperatures were in the upper 70s to lower 70
south of the warm front, to as cold as the upper 40s in Sheridan
County.

Surface based CAPEs near from 2500-4000 J/kg near and south of the
warm front continue to increase. A lead short wave is progressing
north northeast out of eastern Colorado to enhance low level
convergence along the dryline in northeast CO. With convective
towers increasing along the dryline bulge across northeast CO would
expect further development in the next 2 hours into southwest
Nebraska. Once this reaches better moisture, expecting storms to
increase in intensity between 3 and 4 PM CDT. The triple point into
southwest Nebraska, and areas near and just north of the warm front
will be at the highest risk for severe weather. Storms will move
quickly northeast near 35 mph and may contain very large hail to 3
inches diameter and damaging winds to 70 mph. A few tornadoes are
likely with an intense tornado or two possible.

&&

.SHORT TERM...(This evening through Saturday night)
Issued at 319 PM CDT Fri May 17 2019

Strong southwest flow aloft combined with strong southerly low
level flow ahead of the dryline will be providing sufficient deep
layer shear to generate supercells along the dryline after about 3
PM CDT. Bunkers right-moving supercells will be from the
southwest and rapid - about 35 kts or so making supercell
interaction likely. All modes of severe weather will be possible
with initial development and as storms remain in the warm sector.
As expected, storms that encounter the warm from will have an
enhanced tornado threat as explains in prev SPC and the mesoscale
update discussions. As upper support strengthens through the
evening the small clusters will likely grow upscale to one or two
large convective systems with large hail and damaging winds a
continued threat. Storms push north into SD after midnight. Cold
front overtakes the area through the night.

Mainly a dry start to Saturday but a secondary frontal surge will
drop quickly south across the area. Some chance for weak
thunderstorm development along this front Sat afternoon though
coverage is expected to be limited.

.LONG TERM...(Sunday through Friday)
Issued at 319 PM CDT Fri May 17 2019

A cooler and wetter pattern shapes up for the first half of the work
week as yet another upper low becomes negatively tilted and closes
off over the Great Basin area. Deep southerly flow ahead of this
feature across the central and southern Plains will allow moisture
to return and increase across the area setting the stage for a
prolonged rain event in areas that have seen plenty of rain already
this year. While some deterministic solutions suggest snow at least
mixing with rain in the far northwest portion of the area,
believe at this time a lack of deep cold air will preclude
anything but a brief mix Tuesday night at this point, and
confidence on that is low. So will leave precip type as all rain
for now.

Chances for rain continue through the remainder of the week as well
and another system drops into the main long wave trough across the
west by late Wedneday and Thursday.

&&

.AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon)
Issued at 1249 PM CDT Fri May 17 2019

A warm front currently extends from north of OGA to south of TIF
and south of ONL. this boundary will lift slightly north today.
Areas to the north will experience IFR to occasional LIFR CIGs.
Boundary will also serve as focus for severe thunderstorm
development between 17/20Z-23Z. Storms will be scattered with
severe weather possible including strong winds, large hail, heavy
rain leading to reduced visibility, and isolated tornadoes.
Confidence in storms directly impacting TAF sites is low to
medium. included a tempo at KLBF from 1722/1802 for VRB20g35KT 5SM
-TSRA and at KVTN from 1803/1806. Expect gradually improving CIGS
 after 12z/18th across northern Nebraska including KVTN.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
None.
&&

MESOSCALE UPDATE...Roberg
SHORT TERM...Stoppkotte
LONG TERM...Stoppkotte
AVIATION...Roberg
Hazardous weather outlook, May 17, 2:18 PM MDT, 1 hour 47 minutes before
Hazardous Weather Outlook
National Weather Service North Platte NE
318 PM CDT Fri May 17 2019

NEZ004>010-022>029-035>038-056>059-069>071-094-182030-
Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-
Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-
Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier-
Western Cherry-
318 PM CDT Fri May 17 2019 /218 PM MDT Fri May 17 2019/

This Hazardous Weather Outlook is for portions of western and
north central Nebraska.

.DAY ONE...TONIGHT.

There is an enhanced risk for severe thunderstorms across much of
western and north central Nebraska through tonight. All types of
severe weather will be possible with these storms including very
large hail, damaging winds and isolated tornadoes. The greatest
risk for tornadoes is expected to be south and east of a line from
O'Neill to Thedford to Big Springs. North of this area very large
hail will be possible along with damaging winds.

Locally heavy rain will also be possible with any of the stronger
storms initially, as well as later this evening when the storms
merge across north central Nebraska.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

Heavy rainfall is possible Monday through Wednesday with most
locations seeing greater than 1" of rain and some locations
exceeding 2" total.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested this evening across much of
southwest into central Nebraska.

&&

Get your weather, hydrological, and climate information at
http://www.weather.gov/northplatte

In the hours before

Special weather statement, May 17, 3:24 PM MDT, 41 minutes before
Special Weather Statement
National Weather Service North Platte NE
424 PM CDT Fri May 17 2019

NEZ038-172200-
Custer NE-
424 PM CDT Fri May 17 2019

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CUSTER COUNTY UNTIL 500
PM CDT...

At 424 PM CDT, Doppler radar was tracking a strong thunderstorm near
Callaway, or 11 miles southwest of Broken Bow, moving north at 60
mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Broken Bow, Callaway, Sargent, Merna, Lillian, Round Valley,
Walworth, Divide Hill and Gates.

This includes the following highways...
 Highway 183 between mile markers 109 and 120.
 Highway 2 between mile markers 267 and 283.
 Highway 92 between mile markers 272 and 273.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 1000 PM CDT for central
Nebraska.

LAT...LON 4119 9973 4124 9994 4173 9966 4172 9923
TIME...MOT...LOC 2124Z 202DEG 52KT 4129 9979

Snively
Special weather statement, May 17, 3:28 PM MDT, 37 minutes before
Special Weather Statement
National Weather Service North Platte NE
428 PM CDT Fri May 17 2019

NEZ038-172200-
Custer NE-
428 PM CDT Fri May 17 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CUSTER COUNTY UNTIL
500 PM CDT...

At 427 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles northeast of Eddyville, or 23 miles northeast of Lexington,
moving northeast at 35 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Mason City, Buckeye, Block Hill Basin, Burr Oak, Gavin Siding,
Intersection of Highway 183 and Cumro Road and Cumro.

This includes the following highways...
 Highway 183 between mile markers 73 and 87.
 Highway 2 between mile markers 298 and 307.

A Tornado Watch remains in effect until 1000 PM CDT for central
Nebraska.

LAT...LON 4105 9969 4126 9959 4126 9920 4105 9921
TIME...MOT...LOC 2127Z 221DEG 28KT 4106 9950

Snively
Local storm report, May 17, 3:42 PM MDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
442 PM CDT FRI MAY 17 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     HAIL             2 N BRANDON             40.83N 101.93W
05/17/2019  E1.50 INCH       PERKINS            NE   PUBLIC

&&

THORNE
Special weather statement, May 17, 3:45 PM MDT, 20 minutes before
Special Weather Statement
National Weather Service North Platte NE
445 PM CDT Fri May 17 2019

NEZ005-008-172230-
Brown NE-Eastern Cherry NE-
445 PM CDT Fri May 17 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CHERRY AND
SOUTHWESTERN BROWN COUNTIES UNTIL 530 PM CDT...

At 445 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 12 miles east of Brownlee to near Elsmere.
Movement was north at 45 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Johnstown, Elsmere, Wood Lake, Moon Lake and Long Lake State Wildlife
Management Area.

This includes Highway 20 between mile markers 216 and 236.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
north central Nebraska.

LAT...LON 4270 10044 4265 9993 4210 10016 4218 10050
TIME...MOT...LOC 2145Z 194DEG 37KT 4225 10038 4222 10013

Snively
Local storm report, May 17, 3:58 PM MDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
458 PM CDT FRI MAY 17 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     HAIL             4 NE CHAPPELL           41.13N 102.41W
05/17/2019  E1.00 INCH       DEUEL              NE   PUBLIC

&&

THORNE
Special weather statement, May 17, 4:02 PM MDT, 3 minutes before
Special Weather Statement
National Weather Service North Platte NE
502 PM CDT Fri May 17 2019

NEZ006-008-009-172230-
Brown NE-Rock NE-Keya Paha NE-
502 PM CDT Fri May 17 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ROCK...SOUTHEASTERN
BROWN AND SOUTH CENTRAL KEYA PAHA COUNTIES UNTIL 530 PM CDT...

At 502 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 13 miles south of Johnstown to 9 miles south of
Long Pine to 7 miles northwest of Rose. Movement was north at 50 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Ainsworth, Bassett, Long Pine, Hofeld Lake, Bobcat State Wildlife
Management Area, Meadville, Twin Lakes State Wildlife Management
Area, Willow Lake State Wildlife Management Area, Keller Park State
Recreation Area, Thomas Creek State Wildlife Management Area, Duff,
Pine Glen State Wildlife Refuge, and Raven.

This includes the following highways...
 Highway 183 between mile markers 156 and 210.
 Highway 20 between mile markers 237 and 269.

A Tornado Watch remains in effect until 1000 PM CDT for north central
Nebraska.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
north central Nebraska.

LAT...LON 4276 9988 4280 9962 4255 9929 4218 9953
      4218 9964 4228 9985 4222 10012
TIME...MOT...LOC 2202Z 195DEG 53KT 4238 10005 4240 9976 4225 9961

Snively

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 16, 6:35 PM MDTSpecial Weather StatementLBFHayes25 min
May 16, 6:38 PM MDTSpecial Weather StatementLBFPerkins37 min
May 16, 7:08 PM MDTSpecial Weather StatementLBFKeith52 min
May 16, 7:15 PM MDTSpecial Weather StatementLBFLincoln30 min
May 16, 7:30 PM MDTSpecial Weather StatementLBFDawson30 min
May 16, 7:35 PM MDTSpecial Weather StatementLBFKeith25 min
May 16, 7:38 PM MDTSevere Thunderstorm WarningLBFLincoln52 min
May 16, 8:40 PM MDTSpecial Weather StatementLBFMcPherson35 min
May 17, 2:53 PM MDTSpecial Weather StatementLBFThomas52 min
May 17, 3:03 PM MDTSevere Thunderstorm WarningLBFBlaine, Brown, Cherry, Thomas42 min
May 17, 3:22 PM MDTSevere Thunderstorm WarningLBFBlaine, Brown, Custer, Loup, Rock38 min
May 17, 3:24 PM MDTSpecial Weather StatementLBFCuster36 min
May 17, 3:27 PM MDTSevere Thunderstorm WarningLBFKeith, Perkins48 min
May 17, 3:28 PM MDTSpecial Weather StatementLBFCuster32 min
May 17, 3:33 PM MDTSevere Thunderstorm WarningLBFDeuel, Garden, Keith42 min
May 17, 3:45 PM MDTSpecial Weather StatementLBFBrown45 min
May 17, 3:59 PM MDTSevere Thunderstorm WarningLBFBlaine, Loup, Rock46 min
May 17, 4:02 PM MDTSpecial Weather StatementLBFBrown, Rock28 min
May 17, 4:16 PM MDTSevere Thunderstorm WarningLBFArthur, Keith44 min
May 17, 4:29 PM MDTSevere Thunderstorm WarningLBFBrown, Keya Paha31 min
May 17, 4:32 PM MDTSpecial Weather StatementLBFBrown28 min
May 17, 4:37 PM MDTSevere Thunderstorm WarningLBFHolt, Rock38 min
May 17, 4:57 PM MDTSpecial Weather StatementLBFHolt33 min
May 17, 4:58 PM MDTSevere Thunderstorm WarningLBFKeith, Perkins47 min
May 17, 5:02 PM MDTSpecial Weather StatementLBFKeya Paha43 min
May 17, 5:03 PM MDTTornado Warning Tornado observedLBFFrontier42 min
May 17, 5:07 PM MDTSevere Thunderstorm WarningLBFFrontier, Hayes53 min
May 17, 5:12 PM MDTSevere Thunderstorm WarningLBFHolt, Rock17 min
May 17, 5:13 PM MDTSevere Thunderstorm WarningLBFArthur, Grant, Hooker, McPherson47 min
May 17, 5:15 PM MDTSpecial Weather StatementLBFRock45 min
May 17, 5:18 PM MDTSpecial Weather StatementLBFBoyd12 min
May 17, 5:21 PM MDTSevere Thunderstorm WarningLBFBrown, Keya Paha, Rock39 min
May 17, 5:26 PM MDTSpecial Weather StatementLBFBlaine49 min
May 17, 5:27 PM MDTSevere Thunderstorm WarningLBFHayes, Lincoln24 min
May 17, 5:34 PM MDTSevere Thunderstorm WarningLBFBrown, Cherry, Thomas41 min
May 17, 5:41 PM MDTTornado WarningLBFFrontier49 min
May 17, 5:58 PM MDTSevere Thunderstorm WarningLBFCherry, Hooker47 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.